Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Chest congestion, irregular heart rate, numbness in limbs, clot in throat. Prescribed Duet. What is wrong?

Hi, my doctor had prescribed Duet 625 twice a day for 5 days for clearing up my chest congestion. But right from the start I have shown adverse side effects to the medicine. These include heart rate becoming irregular (on the higher side), limbs becoming numb, general disorientation, some sort of clot in my throat etc. These symptoms subside only after a very long time. I discontinued the use of the medication and informed my doctor regarding the same but he insists that I continue with it and complete the course. Frankly, this medicine nothing but scares me. Would request you to suggest whether discontinuing its usage is a good idea?
Asked On : Sat, 16 Feb 2013
Answers:  2 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Procedures
Lab Tests
Medical Topics
ENT Specialist 's  Response
dear

you need an Xray chest. Bronchoscopy and spirometry to evaluate the respiratory syste. Blood stains are a concern , hence these investigations need to be done. you need to take same antibiotic for 10 days.

take care
Answered: Thu, 22 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor